MAUDE Adverse Event Report: ETHICON INC. STEEL SUTURE 18"(45CM) 7 B&S; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STEEL SUTURE 18"(45CM) 7 B&S; SUTURE, NONABSORBABLE, STEEL
Catalog Number D9499
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date in 2019 and the suture was used.It was reported that the suture deswaged during routine use.There were no adverse patient consequences reported.

Brand Name
STEEL SUTURE 18"(45CM) 7 B&S
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9516936
Report Number2210968-2019-91285
Device Sequence Number18942145
Product Code GAQ
UDI-Device Identifier10705031033313
UDI-Public10705031033313
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD9499
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/24/2019
Patient Sequence Number1